MathSciNet Relay Station
MathSciNet bibliographic data
MR1682524 94A12 (90B12)
Riedi, Rudolf H.; Crouse, Matthew S.; Ribeiro, Vinay J.; Baraniuk, Richard G. A multifractal wavelet model with application to network traffic. IEEE Trans. Inform. Theory 45 (1999), no. 3, 992–1018.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement